Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 841349, 18 pages
http://dx.doi.org/10.1155/2012/841349
Research Article

The Existence of Solutions for a Fractional 2π‘š-Point Boundary Value Problems

1Department of Mathematics, China University of Mining and Technology, Xuzhou 221008, China
2School of Mathematics and Physical Sciences, Xuzhou Institute of Technology, Xuzhou 221008, China

Received 24 June 2011; Revised 9 October 2011; Accepted 11 October 2011

Academic Editor: Yongkun Li

Copyright Β© 2012 Gang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B. V., Amsterdam, The Netherland, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. J. Sabatier, O.P. Agrawal, and J. A. T. Machado, Eds., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, The Netherland, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems, Academic Publishers, Oxford, UK, 2009. View at Zentralblatt MATH
  4. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press Inc., San Diego, Calif, USA, 1999.
  5. V. Lakshmikantham and A. S. Vatsala, β€œTheory of fractional differential inequalities and applications,” Communications in Applied Analysis, vol. 11, no. 3-4, pp. 395–402, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  6. Z. Bai, β€œOn positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. Z. Bai and H. LΓΌ, β€œPositive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. Z. Bai and T. Qiu, β€œExistence of positive solution for singular fractional differential equation,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2761–2767, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. X. Su, β€œBoundary value problem for a coupled system of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 22, no. 1, pp. 64–69, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. N. Kosmatov, β€œA boundary value problem of fractional order at resonance,” Electronic Journal of Differential Equations, vol. 135, pp. 1–10, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  11. V. Lakshmikantham and A. S. Vatsala, β€œBasic theory of fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. C. Bai, β€œPositive solutions for nonlinear fractional differential equations with coefficient that changes sign,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 4, pp. 677–685, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. M. Benchohra and F. Berhoun, β€œImpulsive fractional differential equations with variable times,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1245–1252, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  14. Z. Hu and W. Liu, β€œSolvability for fractional order boundary value problem at resonance,” Boundary Value Problem, vol. 20, pp. 1–10, 2011. View at Google Scholar
  15. Y. Zhang and Z. Bai, β€œExistence of positive solutions for s nonlinear fractional three-point boundary value problen at resonance,” Journal of Applied Mathematics and Computing, vol. 36, no. 1-2, pp. 417–440, 2010. View at Publisher Β· View at Google Scholar Β· View at Scopus
  16. Z. Bai, β€œOn solutions of some fractional m-point boundary value problems at resonance,” Electronic Journal of Qualitative Theory of Differential Equations, p. No. 37, 15, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  17. J. Mawhin, β€œTopological degree and boundary value problems for nonlinear differential equations,” in Topological Methods for Ordinary Differential Equations, P. M. Fitzpatrick, M. Martelli, J. Mawhin, and R. Nuss-baum, Eds., vol. 1537 of Lecture Notes in Mathematics, pp. 74–142, Springer, Berlin, Germany, 1991. View at Google Scholar
  18. A. A. Kilbas and J. J. Trujillo, β€œDifferential equations of fractional order: methods, results and problems. I,” Applicable Analysis, vol. 78, no. 1-2, pp. 153–192, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH